Depression and Fosinopril

Fosinopril and Depression: Summary

For people taking fosinopril, depression does not appear to be a common side effect. However, if you notice any possible depression symptoms while taking fosinopril, or if something "just does not seem right," you should talk to your healthcare provider. He or she will be able to diagnose and treat the problem.
 
Also, if you have a history of depression and are prescribed fosinopril, talk to your doctor. Together you can decide whether taking an ACE inhibitor, such as fosinopril, makes sense in your particular situation.
9 Rising Hollywood Stars Who Struggle With Depression

Fosinopril Sodium

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.